# SDR MALA020489

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: HE152581
- Part serial: 3704TW
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING LANDING FLIGHT NR 3526 LOST GREEN HYDRAULIC SYSTEM UPON LANDING ROLLOUT AND TAXI INTO GATE.  MAINTENANCE INSPECTED HYDRAULIC BAY FOR LEAKS, FOUND GREEN SYSTEM EDP PRESSURE SWITCH LEAKING.  REPLACED PRESSURE SWITCH IAW AMM 29-37-11-202.  NO LEAKS NOTED.  SERVICED GREEN SYSTEM WITH 4 QTS OF FLUID REF AMM 12-10-29.  A/C OK FOR SERVICE.
